It is really weird. I am currently on 100 MGS of Atenolol & 5/20 of Lotrel. The side-effects don't usually make me feel that horrible, except for the lethargy, depression, mood change+. What is strange is that I will wake up an hour early 1-2 days a week & my stomach feels really upset. I really think that it is the meds., because I have never felt this way before. My girlfriend & I ate around 9:00 P.M. (Scambled Eggs & Toast with Butter) & I had 3 glasses of water before I went to sleep. Woke up today & felt horrible around 6:00 A.M. (Usually wake up around 7). It happens like I said around 2 times a week. Is it the food so close to bed (11:00 P.M.) or the meds. I don't get it. My doc. won't see me until Nov. 10th & today I feel like junk. My stomach doesn't hurt anymore, but I don't get it. I take my meds. in the morning. Being 152 pounds, could it be the strong doses of the meds? Ideas please.